@article{SJIM_2004_7_1_a9,
author = {M. M. Semenova},
title = {Controllability and observability of manipulators with elastic joints},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {109--113},
year = {2004},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2004_7_1_a9/}
}
M. M. Semenova. Controllability and observability of manipulators with elastic joints. Sibirskij žurnal industrialʹnoj matematiki, Tome 7 (2004) no. 1, pp. 109-113. http://geodesic.mathdoc.fr/item/SJIM_2004_7_1_a9/
[1] Ficola A., Marino R., Nicosia S., “A singular perturbation approach to the dynamic control of elastic robots”, Proc. 21st Allerton Conf. Comm., Control, Comput., Illinois, 1983, 335–342
[2] Kokotovic P. V., Khalil H. K., O'Reily J., Singular Perturbations Methods in Control, Analysis and Design, Acad. Press, N. Y., 1986 | MR | Zbl
[3] Voropaeva N. V., Sobolev V. A., “Konstruktivnyi metod rasschepleniya nelineinykh singulyarno vozmuschennykh differentsialnykh sistem”, Differents. uravneniya, 31:4 (1995), 569–578 | MR | Zbl
[4] Kononenko L. I., Sobolev V. A., “Asimptoticheskie razlozheniya medlennykh integralnykh mnogoobrazii”, Sib. mat. zhurn., 35:6 (1994), 1264–1268 | MR
[5] Li E. B., Markus L., Osnovy teorii optimalnogo upravleniya, Mir, M., 1972
[6] Semenova M. M., “Upravlyaemost nelineinykh singulyarno vozmuschennykh sistem”, Obozrenie prikladnoi i promyshlennoi matematiki, 7:2 (2000), 413–414 | MR